# SDR CA090115003

- Difficulty date: January 14, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 5,494 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 90002340PR
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT BRAKE ROTATING DISCS HAVE DAMAGED AND MISSING ROTOR LUGS.  WHEN REMOVING NR 1 MAIN WHEEL PARTS OF THE ROTATING DISCS FELL TO THE FLOOR.  UPON FURTHER INVESTIGATION ADDITIONAL DAMAGED LUGS WERE NOTED.  SB 90002340-32-02 RELATES TO THE INSPECTION OF THESE BRAKES.  THE BRAKE ASSY INSPECTION WAS CALLED TO THE ACFT AS A MANDATORY UNIT EXCHANGE, DUE TX.
